# SDR EBVR2020020516001

- Difficulty date: December 16, 2019
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Emb EMB-505
- Aircraft serial: 5050020
- Aircraft time: 4,885 hours, 3,918 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Part number: PE915109L33
- Condition: Corroded
- Location: Elevators
- Part time: 4,885 hours, 3,918 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLYING WITH S.B.505-55-004R3 FOUND CORROSION ON 1 EACH R/H AND L/H ELEVATORS ADJUSTABLE MASS BALANCE WEIGHTS P/N PE915109-L33 REPLACED WITH NEW.
